Journal of Nepal Mathematical Society (JNMS)
Developing the Society Through Mathematical Research


ISSN: 2616-0153 (Print) ISSN: 2616-0161 (Online)



Volume 4, Issue 2, Year-2021

Published: December 17, 2021

Download Cover Page-Volume 4-Issue-1-Year 2021

  1. An Existence Result for Henstock-Kurzweil-Stieltjes-\( \Diamond\)-Double Integral of Interval-Valued Functions on Time Scales
    By David Adebisi Afariogun, Adesanmi Alao Mogbademu

  2. Lexicographically Maximum Flows under an Arc Interdiction
    By Phanindra Prasad Bhandari, Shree Ram Khadka

  3. Fixed Point Theorems on Some New Types of Cyclic Contractions and Their Generalization
    By Dev Raj Joshi, Piyush Kumar Tripathi, Chet Raj Bhatta

  4. One Solution for Many Linear Partial Differential Equations With Terms of Equal Orders
    By Lohans de Oliveira Miranda, Lossian Barbosa Bacelar Miranda

  5. On Some Bounds for the Exponential Integral Function
    By Kwara Nantomah







NMS. All Rights Reserved.